# SDR ASAA2022070438975

- Difficulty date: July 4, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 24,821 hours, 7,665 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000144634
- Condition: Faulty
- Location: R Ram Air Exhaus
- Part time: 24,910 hours, 7,689 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT "RAM DOOR FULL OPEN' LIGHT ILLUMINATED INTERMITENTLY THROUGHOUT CLIMB AND CRUSE. GROUNDED - YES. REMOVED AND REPLACED RIGHT RAM AIR EXHAUST ACTUATOR REF B737-900 AMM 21-51-27. OPS CHECK GOOD.
